# SDR SWAA2024102151304

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8829Q
- Make and model: Boeing 737-8
- Aircraft serial: 67487
- Aircraft time: 6,067 hours, 3,382 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Tripped
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PASSING 16;000; FLIGHT ATTENDANTS IN BACK OF AIRCRAFT REPORTED VIBRATION AND AR NOISE. EAR WERE POPPING AND FELT PRESSRE.<[01] PERFORMED CABIN PRESSURIZATION CHECK IAW AMM 21-00-05.NO LEAKS NOTED. R/R #2 CABIN PRESSURE CONTROLLER (CPC) IAW AMM 21-31-01 AND CABIN PRESSURE MODULE IAW AMM 21-31-02.
